Vol 1, No 1 (2012)

Table of Contents

Articles

Carl Lindberg
Trading on a momentum opportunity
Mathematical Finance Letters, Vol 1, No 1 (2012), 1-7
PDF

Charles I. Nkeki, Chukwuma R. Nwozo
Valuation and management of flow of internally generated revenue and federal government monetary allocations
Mathematical Finance Letters, Vol 1, No 1 (2012), 8-21
PDF

Bright O. Osu, Silas A. Ihedioha
Lifecycle optimal investment policy for pension funds with transaction costs
Mathematical Finance Letters, Vol 1, No 1 (2012), 22-42
PDF

Bright O. Osu, Okecukwu U. Solomon
A stochastic algorithm for the valuation of financial derivatives using the hyperbolic distributional variates
Mathematical Finance Letters, Vol 1, No 1 (2012), 43-56
PDF

U.K. Misra, L.K. Raju, Srichandan Mishra, G. Misra
An inventory model with quadratic demand pattern and deterioration with shortages under the influence of inflation
Mathematical Finance Letters, Vol 1, No 1 (2012), 57-67
PDF



Mathematical Finance Letters

ISSN 2051-2929

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.